# SDR FDEA201006011778

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N8322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM OUTER CHORD STA 378 TO 430 CORRODED AT NUTPLATES AND FASTNER HOLES.  REMOVED CORROSION IAW SRM 51-10-02, ON CREASE BEAM INBD CHORD, BS 297-430. FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL 8; BEFORE: .071", AFTER: .057", LOSS: .014". REMOVED CREASE BEAM IAW SRM 51-40-02. FABBED NEW CREASE BEAM PN BAC 1515-553, BATCH NR 0001827675 AND DWG 141N8422.  LOCATED/DRILLED IAW SRM 51-40-05. TREATED/PRIMED IAW SRM 51-21-01. APPLIED TOPCOAT IAW AMM 51-21-00-7. INSTALLED NEW CREASE BEAM, INBD CHORD, AT BS 297-430, RT, IAW SRM 51-40-02.  MAJOR REPAIR.
